# SDR HEEA084361

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,517 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Panel
- Part number: 407375038101
- Part serial: 159
- Condition: Damaged
- Location: Collective Stick
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED PANEL ON COLLECTIVE STICK CHIPPED ALONG LOWER EDGE.
